MAUDE Adverse Event Report: ST PAUL BCI CAPNOCHECK SLEEP CAPNOGRAPH/OXIMETER; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ST PAUL BCI CAPNOCHECK SLEEP CAPNOGRAPH/OXIMETER; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 9004050
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation of the returned device showed that the customers comments are not verified.The reported problem could not be duplicated but found pinched internal co2 tubing due to user tampering.Monitor last serviced over 1 year ago in nov 2018 and had passed all functional tests.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.Operator of device unknown.No product information has been provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that the device flow rate is to low pa.No patient injury was reported.

Brand Name
BCI CAPNOCHECK SLEEP CAPNOGRAPH/OXIMETER
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15320427
Report Number3012307300-2022-16732
Device Sequence Number5517952
Product Code CCK
UDI-Device Identifier10610586036866
UDI-Public10610586036866
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9004050
Device Catalogue Number9004050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2020
Initial Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown